# SDR ASAA0843438

- Difficulty date: September 2, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 38,310 hours, 21,012 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430189
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B FOR FLAP REPAIR ON UPPER SURFACE 34 INCHES FROM O/B AND CHAFED AND DELAMINATED.  REPAIRED DAMAGE TO LT WING I/B FORE FLAP UPPER SURFACE IAW B737 400 SRM 51-70-10 PARA 96 PG 217 REPAIR 4.
